# SDR BJNA120202

- Difficulty date: February 18, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N416BC
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, FOUND RT OVERWING EXIT BATTERY PACK WOULD NOT HOLD CHARGE.  R & R RT SIDE EMERGENCY EXIT BATTERY PACK IAW AMM 31-51-51.  OPS CHECK GOOD.
